[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] (Fwd) BOUNCE email @ redacted: Non-member submission



From: Erik Wold <email @ redacted>

A friend of mine, teenager, has changed from multi injections to pump
with actrapid. She started with pump in the beginning of december. Her
Hba1c  was approx 11 when she changed. Her BG was immediately better,
but at the same time she got headache. She doesn't normally get
headache of low BG so she dont now why she have this pain. One reason
could be that her eyes as changed and that she needs new glasses now
since her BG average is much lower. She says she got headache every
day now, but not in the morning.

Any idea?
Have any other heard of this problem before?

Reply to email @ redacted . My old e-mail (email @ redacted) doesn't work
any longer. I'm therefor off the list temporary.

email @ redacted